Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Problems about vertigo - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hello im feeling dizzy and my ears feel plugged
Doctor :   I remember we had a chat in the morning
User :   oh hi yea its gettting worst
Doctor :   can u explain it
Doctor :   did you take the medicines that i had told?
User :   ok well I walk around and i feel a bit unbalanced and just dizzy and i feel like pressure in my ears along with a constant ringing when im in a silent room
User :   no i havent i cant afford to go to a doctor
Doctor :   this looks like a tinnutus and vertigo combination
User :   also feel cold
Doctor :   MECLIZINE WILL be the good drug to take
User :   i think my mother takes that she's had cholesteatoma
Doctor :   DID u ahve any ear infection before
User :   along time ago when i was very little i use to get them alot then i had two surgeries to put tubes in the ear havent had any since
Doctor :   ok
Doctor :   i think you will need to be seen by a ENT doc
Doctor :   and then the cause determined
User :   ok i guess so
User :   ive noticed ive been going to bathroom alot either soft or sum diarhea
Doctor :   try meclizine for the vertigo
User :   I will maybe ill go to emergency or wait to be seen by a docotr on monday
Doctor :   thats a good action
Doctor :   and you dont have to worry about payment in the ER
User :   could i be getting sick with something?
Doctor :   DO U HAVE FEVER, ?
Doctor :   are u there ?
User :   im sorry i had to use the bathrrom again
Doctor :   ok
User :   i dont think so
Doctor :   ok
Doctor :   in that case u may not have any infection
User :   what about ear infection
Doctor :   it could be a cause of vertigo, and dizziness
User :   let me ask you this, could it be water? i was in shower very long yesterday very hot shower for 30 minutes i had alot of wax coming out
Doctor :   it could be
User :   cuz this is like a sudden onset i wasnt bad yesterdy at all
Doctor :   water in ear can cause swelling of the waxc
Doctor :   and this can cuse your current issues
Doctor :   ** cause
User :   ever since i got surgery like 14 years ago when ever i go into pool or beach and water gets in my ear my ears get clogged up sometimes for a week but never get dizzy
Doctor :   this is a issue in people with ear infection sin childhood
Doctor :   you shoudl waer ear plugs when u get into water
User :   are u still with me
Doctor :   yes
User :   ok cause i had to recharge the minutes
User :   see my dizzy spells have subsided a little bit i feel like it happens more when i initially wake up
Doctor :   ok
Doctor :   as i said earlier this vertigo is best treated when u take a medication called as meclizine
User :   i just dont want to take that because my mother does and it affects her alot, it puts her to bed
Doctor :   there is no real solution, for this , medication is the only way out
User :   well the source of the problem is probably the way out
Doctor :   only a physical examination can help you pinpoint the exact cause and help you
User :   i will try and go to doctor tomorrow
User :   but thanks for your help
Doctor :   your most welcome
Doctor :   take care
User :   thank you you too
Question is related to
Diseases and Conditions
,   ,  
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor